# SDR COMA0160118

- Difficulty date: January 12, 2001
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N915CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7013
- Aircraft time: 18,100 hours, 17,613 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bushing
- Part number: 600210617
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER LEFT HAND PIVOT POINT BUSHING WAS FOUND TO BE WORN.  PERFORMED A MAJOR REPAIR BY REPLACING WORN VERTICAL STABILIZER LT PIVOT POINT BUSHING.  (P/N 600-2061-7) IAW WVAC EO 601R-55-7103, CRJ AMM 20-26-00-910-003 AND CRJ DRAWING 600-21029.
